# SDR CA110930016

- Difficulty date: September 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1037729
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, CREW NOTICED THE CABIN NOT PRESSURIZING.  ACFT STABILIZED AT 6000 FT, CREW FOLLOWED THE QRH AND RETURNED TO AIRFIELD .
